# SDR 6KYR2020012900092

- Difficulty date: April 3, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N933WP
- Make and model: Cirrus SR22
- Aircraft serial: 4370
- Engine: Cont IO550N
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: 50207001
- Condition: Failed
- Location: Engine Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, WHILE CHANGING THE INDUCTION AIR FILTER IT WAS DISCOVERED THE FILTER BASKET HAS STARTED TO COME APART.  THERE ARE SEVERAL PIECES OF THE BASKET MISSING.  THE BASKET APPEARS TO BE MADE OF STAINLESS STEEL.  THE BASKET SETS IN THE INDUCTION SYSTEM AND THE ONLY PATH THE PIECES OF MISSING MATERIAL COULD HAVE TAKEN IS INTO THE ENGINE INTAKE.  CIRRUS HAS BE NOTIFIED VIA E-MAIL AND PICTURES OF THE DEFECT.
